# SDR 07FDEA01606

- Difficulty date: April 26, 2007
- Submitted: April 26, 2007
- Operation: Air carrier
- Aircraft: N809FD
- Make and model: Airbus A310-324
- Aircraft serial: 449
- Aircraft time: 39,603 hours, 11,867 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Rib
- Condition: Damaged
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SLAT NR 2 LT DENT ON LEADING EDGE OVER RIB 52 REPAIR PERFORMED BY CUT OUT AND FLUSH DOUBLER INSTALLATION IAW SRM 57-43-11 FIG 202.
